Home > Research > Publications & Outputs > A new family of facet defining inequalities for...

Associated organisational unit

Electronic data

  • Facet_Inequalities

    Rights statement: The final publication is available at Springer via http://dx.doi.org/10.1007/s11590-016-1055-z

    Accepted author manuscript, 317 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

A new family of facet defining inequalities for the maximum edge-weighted clique problem

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>01/2017
<mark>Journal</mark>Optimization Letters
Issue number1
Volume11
Number of pages8
Pages (from-to)47-54
Publication StatusPublished
Early online date22/06/16
<mark>Original language</mark>English

Abstract

This paper considers a family of cutting planes, recently developed for mixed 0–1 polynomial programs and shows that they define facets for the maximum edge-weighted clique problem. There exists a polynomial time exact separation algorithm for these inequalities. The result of this paper may contribute to the development of more efficient algorithms for the maximum edge-weighted clique problem that use cutting planes.